# SDR AALA202112293019

- Difficulty date: December 27, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N93003
- Make and model: Airbus A319-115
- Aircraft serial: 5704
- Aircraft time: 22,404 hours, 10,657 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop
- Part number: D0003013800000
- Condition: Torn
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR HANDLE RUBBER STOP TORN. **SUPPLEMENTAL REPORT WILL BE SUBMITTED ** (OPEN)
